Alert archive / Colorado / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 149, NWS Goodland, KS
NWS Goodland, KS issued this severe thunderstorm warning at Aug 24, 2012, 3:28 PM MDT for Cheyenne County, Colorado. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 24, 2012, 3:28 PM MDT (21:28 UTC)
- Expired
- Aug 24, 2012, 4:15 PM MDT
- In force
- 47 min
- Issued by
- NWS Goodland, KS
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Cheyenne County, CO
The radar
The Pueblo radar (KPUX), 94 km from the middle of the area, began a volume at 21:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Denver, CO (KDEN), launched 12:00Z, 9.5 hours before the alert went out and 132 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1791 m above ground
- 0-6 km bulk shear
- 5 kt
- 0-1 km storm-relative helicity
- -12 m²/s²
- 0-3 km storm-relative helicity
- 57 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
215
WUUS53 KGLD 242128
SVRGLD
COC017-242215-
/O.NEW.KGLD.SV.W.0149.120824T2128Z-120824T2215Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GOODLAND KS
328 PM MDT FRI AUG 24 2012
THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHWESTERN CHEYENNE COUNTY IN EAST CENTRAL COLORADO...
* UNTIL 415 PM MDT
* AT 324 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 13
MILES SOUTH OF AROYA...AND WAS MOVING SOUTH AT 40 MPH.
* LOCATIONS IMPACTED INCLUDE...
MAINLY RURAL AREAS OF EXTREME SOUTHWESTERN CHEYENNE COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 3869 10317 3882 10317 3884 10316 3862 10301
3861 10303 3861 10317 3861 10318 3866 10318
TIME...MOT...LOC 2128Z 341DEG 33KT 3863 10316
WIND...HAIL 60MPH 1.00IN
$$
LUNDQUIST4 follow-up statements
030
WWUS53 KGLD 242134
SVSGLD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
334 PM MDT FRI AUG 24 2012
COC017-242215-
/O.CON.KGLD.SV.W.0149.000000T0000Z-120824T2215Z/
CHEYENNE CO-
334 PM MDT FRI AUG 24 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHWESTERN
CHEYENNE COUNTY UNTIL 415 PM MDT...
AT 329 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 12 MILES
NORTHWEST OF GALATEA...OR 14 MILES SOUTH OF AROYA...AND WAS MOVING
SOUTHEAST AT 10 MPH.
LOCATIONS IMPACTED INCLUDE...
MAINLY RURAL AREAS OF EXTREME SOUTHWESTERN CHEYENNE COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 3869 10317 3882 10317 3884 10316 3862 10301
3861 10303 3861 10318 3866 10318
TIME...MOT...LOC 2134Z 337DEG 8KT 3863 10315
WIND...HAIL 60MPH 1.00IN
$$
LUNDQUIST034
WWUS53 KGLD 242146
SVSGLD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
346 PM MDT FRI AUG 24 2012
COC017-242215-
/O.CON.KGLD.SV.W.0149.000000T0000Z-120824T2215Z/
CHEYENNE CO-
346 PM MDT FRI AUG 24 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHWESTERN
CHEYENNE COUNTY UNTIL 415 PM MDT...
AT 343 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 11 MILES
NORTHWEST OF GALATEA...OR 16 MILES SOUTHWEST OF WILD HORSE...AND WAS
MOVING SOUTHEAST AT 10 MPH.
LOCATIONS IMPACTED INCLUDE...
MAINLY RURAL AREAS OF EXTREME SOUTHWESTERN CHEYENNE COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 3869 10317 3877 10317 3877 10312 3862 10301
3861 10303 3861 10318 3866 10318
TIME...MOT...LOC 2146Z 334DEG 9KT 3862 10313
WIND...HAIL 60MPH 1.00IN
$$
LUNDQUIST123
WWUS53 KGLD 242155
SVSGLD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
355 PM MDT FRI AUG 24 2012
COC017-242215-
/O.CON.KGLD.SV.W.0149.000000T0000Z-120824T2215Z/
CHEYENNE CO-
355 PM MDT FRI AUG 24 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHWESTERN
CHEYENNE COUNTY UNTIL 415 PM MDT...
AT 352 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 9 MILES
NORTHWEST OF GALATEA...OR 16 MILES SOUTHWEST OF WILD HORSE...AND WAS
MOVING SOUTHEAST AT 10 MPH.
LOCATIONS IMPACTED INCLUDE...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 3869 10317 3870 10317 3871 10307 3862 10301
3861 10303 3861 10318 3866 10318
TIME...MOT...LOC 2155Z 334DEG 9KT 3860 10312
WIND...HAIL 60MPH 1.00IN
$$
LUNDQUIST452
WWUS53 KGLD 242209
SVSGLD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
409 PM MDT FRI AUG 24 2012
COC017-242218-
/O.EXP.KGLD.SV.W.0149.000000T0000Z-120824T2215Z/
CHEYENNE CO-
409 PM MDT FRI AUG 24 2012
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN CHEYENNE COUNTY
WILL EXPIRE AT 415 PM MDT/515 PM CDT/...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 3869 10317 3870 10317 3871 10307 3862 10301
3861 10303 3861 10318 3866 10318
TIME...MOT...LOC 2208Z 334DEG 9KT 3857 10310
$$
LUNDQUISTWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Goodland, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 24, 2:09 PM MDT, 1 hour 19 minutes earlier.
Area forecast discussion, Aug 24, 2:09 PM MDT, 1 hour 19 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GOODLAND KS 209 PM MDT FRI AUG 24 2012 .SHORT TERM...(THIS EVENING) ISSUED AT 100 PM MDT FRI AUG 24 2012 15Z WATER VAPOR IMAGERY/RUC 1.5 PVU ANALYSIS INDICATED SHORT WAVE TROUGH OVER SOUTHERN COLORADO WITH LARGER TROUGH NOTED OVER THE PAC NORTHWEST. MORNING RAOBS INDICATE A VERY MOIST AIRMASS REMAINS IN PLACE OVER THE HIGH PLAINS WITH PRECIPITABLE WATER OF 1.74 OBSERVED AT DDC AND 1.15 AT LBF. ALTHOUGH MID LEVEL LAPSE RATES ARE NOT AS STEEP AS 24 HOURS AGO...POTENTIAL INSTABILITY OF 1000-1500 J/KG WERE OBSERVED. MAIN FORECAST THROUGH TONIGHT WILL BE THE POTENTIAL FOR ANOTHER ROUND OF HEAVY RAIN AS COLORADO SYSTEM MOVES OVER AREA AND WHAT IMPACT THAT WILL HAVE ON AREAS THAT RECEIVED HEAVY RAIN LAST NIGHT. LARGE AREA OF LOW STRATUS WILL PLAY A BIG ROLE IN PRECIPITATION THREAT TONIGHT AS IT WILL LIKELY KEEP ATMOSPHERE STABLE/LIMIT COVERAGE IN THE NORTHERN CWA...WHILE DIFFERENTIAL HEATING ZONE MAY PROVIDE SOME SMALL SCALE FORCING TO INITIATE STORMS ELSEWHERE. ALREADY SEEING CONVECTION DEVELOP TO THE WEST AS UPPER LOW BEGINS TO MOVE INTO WESTERN KANSAS WITH SFC OBSERVATIONS INDICATING SFC LOW DEVELOPING ALONG FRONTAL ZONE NEAR TRB AT 18Z. LARGE SCALE FORCING FOR ASCENT WILL CONTINUE TO INCREASE THROUGH THE EVENING AS TROUGH APPROACHES...WITH BEST FORCING APPEARING ALONG SOUTHERN CWA WHERE AIRMASS HAS CLEARED AND IS STARTING TO DESTABILIZE. SOUNDINGS KEEP PRECIPITABLE WATER VALUES AROUND A 1.5 ACROSS EASTERN HALF OF CWA AND WITH OVERALL SLOW STORM MOTION AND DEEP WARM CLOUD PROCESSES...LOCALIZED HEAVY RAIN REMAINS A THREAT. CONSIDERING ISSUING A FLASH FLOOD WATCH FOR SMALL AREA THAT RECEIVED 3-6 INCHES OF RAIN LAST NIGHT...BUT WANT TO SEE HOW NEXT FEW HOURS DEVELOP AS AREA IS RIGHT ON EDGE OF THICK CLOUD COVER. OTHERWISE EXPECT STORMS TO GRADUALLY WIND DOWN THROUGH THE NIGHT WITH SKIES CLEARING BEHIND TROUGH. GIVEN LITTLE CHANGE IN LOW LEVEL AIRMASS...EXPECT MORE FOG AND STRATUS TO DEVELOP TONIGHT...MAINLY EAST OF A WRAY TO LEOTI LINE. .LONG TERM...(SATURDAY THROUGH FRIDAY) ISSUED AT 208 PM MDT FRI AUG 24 2012 SATURDAY...BAROCLINIC ZONE BEGINS TO SHIFT TO THE EAST ...HOWEVER WITH GOOD MOISTURE AND INSTABILITY IN PLACE THUNDERSTORM CHANCES WILL CONTINUE INTO SATURDAY EVENING. WITH THE BEST FORCING FURTHER EAST HOWEVER...COVERAGE SHOULD BE LIMITED OVER OUR CWA...SO I KEPT POPS IN SLIGHT CHANCE CATEGORY. FOG/STRATUS SHOULD DECREASE IN THE MORNING...HOWEVER CLOUD COVER LINGERING IN THE EAST MAY LIMIT HIGH TEMPS WHERE I KEPT HIGH TEMP FORECAST IN THE MID 80S...WITH UPPER 80S IN THE WEST. WITH GOOD LOW LEVEL MOISTURE LINGERING IN THE EASTERN CWA FOG/STRATUS MAY REDEVELOP...SO I INCLUDED PATCHY FOG MENTION IN THE FAR EAST WHERE CURRENT NAM12 IS ADVERTISING BEST BL MOISTURE. H5 RIDGE BUILDS NORTH AND EAST BY SUNDAY NIGHT PUSHING THE MAIN STORM TRACK NORTH. MOST GUIDANCE HAS SHOWN A SHORTWAVE TROUGH PASSAGE ALONG NORTHERN EDGE OF RIDGE SUNDAY AFTERNOON/EVENING WITH WEAK FORCING OVER THE NW PART OF OUR CWA. SREF/NAM ARE CURRENTLY THE ONLY MODELS ADVERTISING QPF...HOWEVER WITH DECENT MOISTURE AND ELEVATED CAPE ADVERTISED BY OTHER GUIDANCE AS WELL A FEW THUNDERSTORMS COULDNT BE RULED OUT. I ADDED SLIGHT CHANCE TO NORTHERN YUMA AND DUNDY COUNTIES. WITH RIDGE STRENGTHENING ACROSS THE INTERMOUNTAIN WEST AND PLAINS A HOT DRY PATTERN IS EXPECTED TO SETTLE IN THROUGH MIDWEEK NEXT WEEK. ABOVE NORMAL HIGH TEMPS IN THE LOW TO MID 90S ARE EXPECTED ALMOST EVERY DAY NEXT WEEK. I HAVE LESS CONFIDENCE IN DRY FORECAST BY NEXT THURSDAY WITH GREATER SPREAD IN GUIDANCE DUE TO HANDLING OF TROPICAL STORM ISAAC. FOR THE PAST FEW RUNS THE GEFS HAS ADVERTISED MONSOONAL PATTERN BRINGING THUNDERSTORM POTENTIAL BACK TO CENTRAL ROCKIES AND W/NW PARTS OF OUR CWA. ECMWF HAS BEEN THE DRIER MODEL...HOWEVER EVEN THE LATEST 12Z RUN IS BEGINNING TO SHOW A SIMILAR SET-UP (THOUGH IT IS FURTHER WEST). I DECIDED TO KEEP A SMALL AREA OF SLIGHT CHANCE POPS IN THE NW PART OF THE CWA THURSDAY-THURSDAY NIGHT TO ACCOUNT FOR THIS POSSIBILITY. THERE SEEMS TO BE VERY LITTLE DIFFERENCE IN THE GEFS PATTERN BETWEEN THURSDAY AND FRIDAY...HOWEVER CONSIDERING THE INCREASING SPREAD I DECIDED TO LEAVE THE FORECAST DRY. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z SATURDAY AFTERNOON) ISSUED AT 1151 AM MDT FRI AUG 24 2012 LARGE AREA OF STRATUS WILL CONTINUE TO IMPACT TAF SITES THROUGH THE EARLY AFTERNOON...WITH SOME CLEARING MOVING IN FROM THE WEST. EVEN IF SKIES DO NOT TOTALLY CLEAR...EXPECT CLOUD HEIGHTS TO RISE INTO AT LEAST THE MVFR OR VFR RANGE BY 22Z. SHORT WAVE TROUGH MOVE ACROSS SOUTHERN KANSAS THROUGH THE NIGHT...BRINGING ANOTHER ROUND OF THUNDERSTORMS TO THE AREA. STORMS WILL BE SLOW MOVING AND EFFICIENT RAINFALL PRODUCERS...SO EXPECT SIGNIFICANT CIG/VIS IMPACTS SHOULD ANY STORM IMPACT A TERMINAL SITE. AFTER SYSTEM MOVES TO THE EAST...SKIES WILL GRADUALLY CLEAR ALLOWING FOR FOG/LOW STRATUS TO REDEVELOP. EXPECT A PERIOD OF IFR TO LIFR CONDITIONS ACROSS NORTHEAST CWA INCLUDING MCK...WITH A LESSER THREAT AT GLD. && .GLD WATCHES/WARNINGS/ADVISORIES... KS...NONE. CO...NONE. NE...NONE. && SHORT TERM...JRM LONG TERM...DR AVIATION...JRM
Hazardous weather outlook, Aug 24, 10:38 AM MDT, 4 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GOODLAND KS 1038 AM MDT FRI AUG 24 2012 COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-251400- YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-RAWLINS-DECATUR-NORTON- SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-GREELEY-WICHITA- DUNDY-HITCHCOCK-RED WILLOW- 1038 AM MDT FRI AUG 24 2012 /1138 AM CDT FRI AUG 24 2012/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHWEST NEBRASKA...NORTHWEST KANSAS AND EAST CENTRAL COLORADO. .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORMS ARE EXPECTED TO DEVELOP ACROSS THE AREA DURING THE AFTERNOON HOURS AND PERSIST ACROSS THE AREA THROUGH THE EVENING HOURS. THE BEST CHANCES FOR STORMS WILL BE ALONG AND EAST OF A FIRSTVIEW TO NORTON LINE. SEVERE THUNDERSTORMS ARE POSSIBLE...WITH THE MAIN THREATS BEING LOCALLY HEAVY RAIN AND LARGE HAIL. WITH SEVERAL AREAS RECEIVING 3 TO 5 INCHES OF RAIN LAST NIGHT ACROSS GOVE COUNTY AND ADJACENT AREAS...ADDITIONAL HEAVY RAIN WILL BRING AN INCREASED THREAT FOR FLASH FLOODING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY FOG IS POSSIBLE ACROSS MUCH OF THE AREA DURING THE MORNING HOURS SATURDAY. VISIBILITIES REDUCED TO A HALF OF A MILE OR LESS ARE POSSIBLE. THERE IS A SLIGHT CHANCE OF THUNDERSTORMS SATURDAY AND SATURDAY NIGHT THEN AGAIN WEDNESDAY NIGHT THROUGH THURSDAY. THE PROBABILITY FOR WIDESPREAD SEVERE WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED AFTER 2 PM MDT (3 PM CDT).
In the hours before
Local storm report, Aug 24, 10:01 AM MDT, 5 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE GOODLAND KS
1001 AM MDT FRI AUG 24 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1015 PM HEAVY RAIN 5 ESE GOVE 38.93N 100.40W
08/23/2012 M3.85 INCH GOVE KS PUBLIC
STILL RAINING.
1035 PM HEAVY RAIN GOVE 38.96N 100.49W
08/23/2012 M2.39 INCH GOVE KS PUBLIC
STILL RAINING.
0550 AM HEAVY RAIN GRAINFIELD 39.11N 100.47W
08/24/2012 M3.69 INCH GOVE KS CO-OP OBSERVER
24 HOUR AMOUNT ENDING AT CURRENT TIME.
0710 AM HEAVY RAIN ANGELUS 39.19N 100.69W
08/24/2012 M2.00 INCH SHERIDAN KS EMERGENCY MNGR
FOR 24 HOURS ENDING AT REPORT TIME
0710 AM HEAVY RAIN GRAINFIELD 39.11N 100.47W
08/24/2012 M3.75 INCH GOVE KS EMERGENCY MNGR
FOR 24 HOURS ENDING AT THIS TIME
0710 AM HEAVY RAIN GOVE 38.96N 100.49W
08/24/2012 M3.00 INCH GOVE KS EMERGENCY MNGR
FOR 24 HOURS ENDING AT TIME OF REPORT
0710 AM HEAVY RAIN 20 SE GOVE 38.75N 100.23W
08/24/2012 M5.50 INCH GOVE KS EMERGENCY MNGR
FOR 24 HOURS ENDING AT REPORT TIME
&&
JMARTINNearby
Severe Thunderstorm Warnings in Colorado, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.